\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the non-homogeneous boundary value problem for Schrödinger equations

Abstract Related Papers Cited by
  • We study the initial boundary value problem for the Schrödinger equation with non-homogeneous Dirichlet boundary conditions. Special care is devoted to the space where the boundary data belong. When $\Omega$ is the complement of a non-trapping obstacle, well-posedness for boundary data of optimal regularity is obtained by transposition arguments. If $\Omega^c$ is convex, a local smoothing property (similar to the one for the Cauchy problem) is proved, and used to obtain Strichartz estimates. As an application local well-posedness for a class of subcritical non-linear Schrödinger equations is derived.
    Mathematics Subject Classification: Primary: 35Q55; Secondary: 35A01, 35A02, 35B30, 35B45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    Robert A. Adams, "Sobolev Spaces," Pure and Applied Mathematics, Vol. 65, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975.

    [2]

    Ramona Anton, Cubic nonlinear Schrödinger equation on three dimensional balls with radial data, Comm. Partial Differential Equations, 33 (2008), 1862-1889.doi: 10.1080/03605300802402591.

    [3]

    Ramona Anton, Strichartz inequalities for Lipschitz metrics on manifolds and nonlinear Schrödinger equation on domains, Bull. Soc. Math. France, 136 (2008), 27-65.

    [4]

    Corentin Audiard, Non-homogeneous boundary value problems for linear dispersive equations, Comm. Partial Differential Equations, 37 (2012), 1-37.doi: 10.1080/03605302.2011.587492.

    [5]

    H. Brézis and T. Gallouet, Nonlinear Schrödinger evolution equations, Nonlinear Anal., 4 (1980), 677-681.doi: 10.1016/0362-546X(80)90068-1.

    [6]

    Charles Bu and Walter Strauss, An inhomogeneous boundary value problem for nonlinear Schrödinger equations, J. Differential Equations, 173 (2001), 79-91.doi: 10.1006/jdeq.2000.3871.

    [7]

    N. Burq, P. Gérard and N. Tzvetkov, On nonlinear Schrödinger equations in exterior domains, Ann. Inst. H. Poincaré Anal. Non Linéaire, 21 (2004), 295-318.doi: 10.1016/S0294-1449(03)00040-4.

    [8]

    Thierry Cazenave, "Semilinear Schrödinger Equations," Courant Lecture Notes in Mathematics, 10, New York University Courant Institute of Mathematical Sciences, New York, 2003.

    [9]

    David Gilbarg and Neil S. Trudinger, "Elliptic partial Differential Equations of Second Order," Reprint of the 1998 edition, Classics in Mathematics, Springer-Verlag, Berlin, 2001.

    [10]

    Heinrich W. Guggenheimer, "Differential Geometry," Corrected reprint of the 1963 edition, Dover Books on Advanced Mathematics, Dover Publications, Inc., New York, 1977.

    [11]

    Justin Holmer, The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line, Differential Integral Equations, 18 (2005), 647-668.

    [12]

    Lars Hörmander, "The Analysis of Linear Partial Differential Operators. III, Pseudo-Differential Operators," Reprint of the 1994 edition, Classics in Mathematics, Springer, Berlin, 2007.

    [13]

    Oana Ivanovici, On the Schrödinger equation outside strictly convex obstacles, Anal. PDE, 3 (2010), 261-293.doi: 10.2140/apde.2010.3.261.

    [14]

    Oana Ivanovici and Fabrice Planchon, On the energy critical Schrödinger equation in $3D$ non-trapping domains, Ann. Inst. H. Poincaré Anal. Non Linéaire}, 27 (2010), 1153-1177.doi: 10.1016/j.anihpc.2010.04.001.

    [15]

    Tosio Kato, On nonlinear Schrödinger equations. II. $H^s$-solutions and unconditional well-posedness, J. Anal. Math., 67 (1995), 281-306.doi: 10.1007/BF02787794.

    [16]

    Carlos E. Kenig, Gustavo Ponce and Luis Vega, Small solutions to nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 10 (1993), 255-288.

    [17]

    I. Lasiecka and R. Triggiani, Optimal regularity, exact controllability and uniform stabilization of Schrödinger equations with Dirichlet control, Differential Integral Equations, 5 (1992), 521-535.

    [18]

    G. Lebeau, Contrôle de l'équation de Schrödinger, J. Math. Pures Appl. (9), 71 (1992), 267-291.

    [19]

    Felipe Linares and Gustavo Ponce, "Introduction to Nonlinear Dispersive Equations," Universitext, Springer, New York, 2009.

    [20]

    J.-L. Lions and E. Magenes, "Problèmes aux Limites Non Homogènes et Applications. Vol. 1," Travaux et Recherches Mathématiques, No. 17, Dunod, Paris, 1968.

    [21]

    J.-L. Lions and E. Magenes, "Problèmes aux Limites Non Homogènes et Applications. Vol. 2," Travaux et Recherches Mathématiques, No. 18, Dunod, Paris, 1968.

    [22]

    Elaine Machtyngier, Exact controllability for the Schrödinger equation, SIAM J. Control Optim., 32 (1994), 24-34.doi: 10.1137/S0363012991223145.

    [23]

    Türker Özsarí, Varga K. Kalantarov and Irena Lasiecka, Uniform decay rates for the energy of weakly damped defocusing semilinear Schrödinger equations with inhomogeneous Dirichlet boundary control, J. Differential Equations, 251 (2011), 1841-1863.doi: 10.1016/j.jde.2011.04.003.

    [24]

    Fabrice Planchon and Luis Vega, Bilinear virial identities and applications, Ann. Sci. Éc. Norm. Supér. (4), 42 (2009), 261-290.

    [25]

    Lionel Rosier and Bing-Yu Zhang, Exact boundary controllability of the nonlinear Schrödinger equation, J. Differential Equations, 246 (2009), 4129-4153.doi: 10.1016/j.jde.2008.11.004.

    [26]

    Gigliola Staffilani and Daniel Tataru, Strichartz estimates for a Schrödinger operator with nonsmooth coefficients, Comm. Partial Differential Equations, 27 (2002), 1337-1372.doi: 10.1081/PDE-120005841.

    [27]

    D. Tataru, Boundary controllability for conservative PDEs, Appl. Math. Optim., 31 (1995), 257-295.doi: 10.1007/BF01215993.

    [28]

    Hans Triebel, "Theory of Function Spaces," Monographs in Mathematics, 78, Birkhäuser Verlag, Basel, 1983.doi: 10.1007/978-3-0346-0416-1.

    [29]

    Masayoshi Tsutsumi, On smooth solutions to the initial-boundary value problem for the nonlinear Schrödinger equation in two space dimensions, Nonlinear Anal., 13 (1989), 1051-1056.doi: 10.1016/0362-546X(89)90094-1.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(159) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return